MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ CVX; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ CVX; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795231
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A qualified field service engineer evaluated the system based on the customer complaint.The field service engineer cleaned and vacuumed the system.The system was returned to service and no further similar issues were reported.No further information is available.
 
Event or Problem Description
It was reported the epiq cvx ultrasound system was unresponsive and shut down during use in the operating theater for an unspecified procedure.The procedure was completed using another system.There was no patient or user harm.The service engineer evaluated the system including the system logs to confirm the reported problem.It was determined when an x8-2t transducer was connected, it caused the system to freeze and power off.The customer was notified of the findings, and the system was returned to service.There were no further similar issues reported.Philips has started an investigation, and upon completion, a follow up report will be submitted.

Brand Name
EPIQ CVX
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24663490
Report Number3019216-2026-100108
Device Sequence Number21154726
Product Code IYN
UDI-Device Identifier00884838097933
UDI-Public(01)00884838097933
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795231
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown